# SDR 95ZZZX3969

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Condition: Separated
- Location: Lt Engine
- Part time: 8,359 hours
- Component: 7825016
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: B, E

## Discrepancy

MIA - FLT 5725 - CREW REPORTS LEFT ENGINE VIBRATION IN-FLIGHT, SHUT ENGINE DOWN IN-FLIGHT.  FOUND BLADE SHEATH SEPARATED FROM LEFT PROPELLER BLADE.  REPLACED PROPELLER BLADE.
